Title

Dual boundary integral formulation for 2-D crack problems

RIS ID

33455

Publication Details

Lu, X. & Wu, W. (2010). Dual boundary integral formulation for 2-D crack problems. Communications in Nonlinear Science and Numerical Simulation, 15 (6), 1682-1690.

Abstract

An efficient integral equation formulation for two-dimensional crack problems is proposed with the displacement equation being used on the outer boundary and the traction equation being used on one of the crack faces. Discontinuous quarter point elements are used to correctly model the displacement in the vicinity of crack tips. Using this formulation a general crack problem can be solved in a single-region formulation, and only one of the crack faces needs to be discretised. Once the relative displacements of the cracks are solved numerically, physical quantities of interest, such as crack tip stress intensity factors can be easily obtained. Numerical examples are provided to demonstrate the accuracy and efficiency of the present formulation.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.cnsns.2009.06.031